# SDR SWAA970475

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD CRACKED ON AFT SIDE, BL 0, WL 190, AT LBL 67, WL 201 TO 202.5, AT LBL 4.7, AND WL 199 TO 199.5.  REPAIRED PER BOEING SRM AND TRAMCO EWO 97-0211.
